Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2006, 4:09 PM CDT for Noble County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2006, 4:09 PM CDT (21:09 UTC)
- Expired
- Apr 24, 2006, 5:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Noble County, OK
The radar
The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:39 PM CDT | HAIL 2 | 7 N Perry, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 242109
SVROUN
OKC103-242215-
/O.NEW.KOUN.SV.W.0113.060424T2109Z-060424T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT MON APR 24 2006
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOBLE COUNTY IN NORTHERN OKLAHOMA
* UNTIL 515 PM CDT
* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 19 MILES SOUTHWEST OF RED ROCK...MOVING
NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF QUARTERS IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE CERES...MARLAND...RED ROCK AND
SOONER LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 188 AND 207.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3635 9756 3626 9747 3639 9703 3659 9708
3659 9735
$$2 follow-up statements
000 WWUS54 KOUN 242130 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 430 PM CDT MON APR 24 2006 OKC103-242215- /O.CON.KOUN.SV.W.0113.000000T0000Z-060424T2215Z/ NOBLE OK- 430 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NOBLE COUNTY... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 8 MILES WEST OF RED ROCK...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE CERES AND RED ROCK. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 201. HAIL UP TO THE SIZE OF GOLF BALLS IS LIKELY. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. LAT...LON 3641 9743 3633 9735 3644 9707 3661 9724 $$ TY
000
WWUS54 KOUN 242141
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT MON APR 24 2006
OKC119-242215-
/O.CON.KOUN.SV.W.0115.000000T0000Z-060424T2215Z/
PAYNE OK-
440 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR PAYNE COUNTY...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 6 MILES SOUTH OF LAKE CARL BLACKWELL MOVING
NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM IS LOCATED 7 MILES
SOUTH OF RIPLEY. THESE STORMS ARE MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE GLENCOE...LAKE CARL BLACKWELL...
LAKE MCMURTRY...PERKINS...QUAY...RIPLEY...STILLWATER AND YALE.
HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 65 MPH ARE LIKELY.
LAT...LON 3601 9736 3595 9720 3595 9683 3616 9664
3617 9681 3625 9682 3625 9712
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:14 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 24, 3:14 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 314 PM CDT MON APR 24 2006 .DISCUSSION... WILL CANCEL RED FLAG WARNING EARLY AS FIRE WEATHER CONDITIONS WILL REMAIN IN HIGH TO VERY HIGH CATEGORY. MAIN FOCUS IN THE SHORT TERM WILL BE EVOLUTION OF SEVERE WEATHER THIS AFTERNOON AND EVENING. OUTFLOW BOUNDARY FROM MORNING/AFTERNOON CONVECTION EXTENDING FROM NORTHWEST OKLAHOMA INTO CENTRAL SECTIONS OF THE STATE APPEARS TO OFFER BEST CHANCE FOR STORMS IN SHORT TERM. INSTABILITY AND SHEAR VECTORS MORE THAN SUFFICIENT FOR SUPERCELLS. BACKED FLOW ACROSS THIS AREA ALSO APPEARS TO OFFER BEST CHANCE FOR TORNADOES. DRYLINE ACROSS WESTERN PARTS OF STATE WILL ALSO BE FOCUS FOR STORMS...BUT COVERAGE WILL LIKELY BE LESS FARTHER SOUTH. STORMS COULD EVOLVE INTO LINEAR COMPLEX AS COLD FRONT PUSHES FARTHER SOUTH INTO THE STATE THIS EVENING AND OVERNIGHT. CLOUDY...WINDY AND COOL CONDITIONS WILL DEVELOP BEHIND COLD FRONT WITH LINGERING CHANCES OF STORMS OR RAIN SHOWERS DURING FIRST HALF OF TUESDAY. HAVE TRENDED TEMPS MORE WITH MAV NUMBERS WHICH SUGGEST LESS CLOUDS AND WARMER TEMPS WEST. SHOULD SEE DRY WEATHER WITH A WARMING TREND WEDNESDAY INTO MOST OF THURSDAY BEFORE SOUTHWEST LOW BEGINS TO INFLUENCE THE AREA. APPEARS AT THIS TIME...BEST CHANCES FOR RAIN WILL BE FRIDAY INTO SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 51 57 42 66 / 50 30 10 0 HOBART OK 47 59 39 69 / 30 10 10 0 WICHITA FALLS TX 53 61 43 68 / 30 10 10 0 GAGE OK 40 60 32 68 / 20 10 10 0 PONCA CITY OK 48 55 39 66 / 60 40 10 0 DURANT OK 60 64 47 69 / 40 20 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && SIX
Hazardous weather outlook, Apr 24, 1:45 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT MON APR 24 2006
OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
145 PM CDT MON APR 24 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ACROSS PARTS OF CENTRAL AND WESTERN OKLAHOMA...AND A
SLIGHT RISK ACROSS MUCH OF SOUTHERN OKLAHOMA AND PARTS OF WESTERN
NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM SEMINOLE...TO
PAULS VALLEY...TO DUNCAN...TO NEAR THE RED RIVER SOUTH OF ALTUS. THE
SLIGHT RISK EXTENDS FURTHER SOUTH ACROSS ALL OF WESTERN NORTH TEXAS
AND THE REMAINDER OF SOUTHERN OKLAHOMA. IT APPEARS A COLD FRONT WILL
MOVE THROUGH FAR WESTERN OKLAHOMA...INCLUDING WOODWARD AND ELK
CITY...BEFORE STORMS CAN DEVELOP.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT...THOUGH A FEW STORMS WILL OCCUR EARLIER IN
NORTHERN OKLAHOMA.
IMPACTS...
THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING HAIL
NEAR THE SIZE OF BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES WILL
ALSO BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING. PERSONNEL IN AND NEAR THE MODERATE RISK AREA
SHOULD BE READY FOR A SIGNIFICANT SEVERE WEATHER EPISODE....AND
LISTEN CLOSELY FOR WEATHER UPDATES THROUGHOUT THE DAY.
DISCUSSION...
A COMPLEX MIX OF BOUNDARIES WILL BE PRESENT TO INITIATE STORMS THIS
AFTERNOON. A DRY LINE WILL MOVE EAST INTO WESTERN NORTH TEXAS AND
SOUTHWESTERN OKLAHOMA THIS AFTERNOON...WHILE A STRONG COLD FRONT
MOVES SOUTHEAST INTO NORTHWESTERN OKLAHOMA. SOUTH WINDS WILL
CONTINUE TO DRAW MOIST AND UNSTABLE AIR NORTHWARD AHEAD OF THESE
BOUNDARIES. BY MID AFTERNOON...THE FRONT AND DRY LINE ARE EXPECTED
TO INTERSECT NEAR THE RED RIVER SOUTH OF ALTUS...WITH THE COLD FRONT
EXTENDING NORTHEASTWARD TO NEAR WAYNOKA AND THE DRYLINE EXTENDING
SOUTH TO NEAR QUANAH AND MUNDAY TEXAS. FINALLY...AN OUTFLOW BOUNDARY
FROM MORNING THUNDERSTORMS WILL LIE FROM NEAR
WAYNOKA...SOUTHEASTWARD TO NEAR GUTHRIE AND CHANDLER.
A CAPPING INVERSION WILL LIMIT THUNDERSTORM DEVELOPMENT ALONG THE
BOUNDARIES UNTIL MID AFTERNOON WHEN TEMPERATURES AT THE SURFACE WILL
WARM ENOUGH TO BREAK THE INVERSION. ONCE STORMS DEVELOP THEY WILL
BECOME SEVERE QUICKLY AS THEY MOVE TO THE EAST AT ABOUT 25 MPH. THE
MOST LIKELY AREA FOR STORMS TO DEVELOP WILL BE ALONG THE COLD FRONT
AND OUTFLOW BOUNDARY...WITH STORMS MORE SCATTERED ALONG THE DRYLINE.
IF THESE STORMS DEVELOP AS DISCRETE CELLS... RATHER THAN A SOLID
LINE OF STORMS... VERTICAL WIND SHEAR WILL FAVOR DEVELOPMENT OF
SUPERCELLS. THESE STORMS WOULD THEN HAVE A HIGHER POTENTIAL TO
PRODUCE TORNADOES... VERY LARGE HAIL... AND DAMAGING STRAIGHT LINE
WINDS. THE STORMS WILL LIKELY REMAIN SEVERE THROUGH AT LEAST LATE
EVENING... AND THEN ORGANIZE INTO A LARGER LINE OR CLUSTER AS THEY
TURN SOUTHEAST ACROSS CENTRAL AND EASTERN OKLAHOMA THROUGH AROUND
MIDNIGHT.
TORNADO POTENTIAL WILL DEPEND ON WHETHER SURFACE WINDS CAN BACK TO A
MORE SOUTHEASTERLY DIRECTION AHEAD OF ANY DEVELOPING STORMS... AND
WHETHER THE STORMS CAN REMAIN DISCRETE. THE MOST LIKELY AREA FOR
BACKED LOW-LEVEL WINDS...AND STRONGER LOW-LEVEL WIND SHEAR FAVORABLE
FOR TORNADOES... WILL BE ACROSS THE MODERATE RISK AREA...
PARTICULARLY NORTHERN AND CENTRAL OKLAHOMA BETWEEN 4 PM AND 9 PM.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...95 PERCENT.
OTHER HAZARDOUS WEATHER...
A RED FLAG WARNING IS IN EFFECT FOR MUCH OF SOUTHWESTERN OKLAHOMA
AND WESTERN PARTS OF NORTH TEXAS. SHIFTING WINDS ASSOCIATED WITH THE
STRONG COLD FRONT THIS AFTERNOON AND TONIGHT WILL RESULT IN
DIFFICULT FIREFIGHTING CONDITIONS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN AND
THUNDERSTORMS FRIDAY AND SATURDAY.
OTHER HAZARDOUS WEATHER...
UNSEASONABLY COLD CONDITIONS MY RESULT IN AREAS OF FROST TUESDAY
NIGHT AND WEDNESDAY MORNING ACROSS PARTS OF WESTERN AND NORTHERN
OKLAHOMA. LOCAL FREEZE CONDITIONS WILL BE POSSIBLE WEDNESDAY
MORNING... ESPECIALLY ACROSS FAR NORTHWEST OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.In the hours before
Special weather statement, Apr 24, 3:12 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 312 PM CDT MON APR 24 2006 OKZ006-011-242030- ALFALFA OK-MAJOR OK- 312 PM CDT MON APR 24 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND MAJOR COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF HELENA AT 312 PM CDT...MOVING NORTHEAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Local storm report, Apr 24, 3:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 9 W DOUGLAS 36.26N 97.83W
04/24/2006 E1.00 INCH GARFIELD OK LAW ENFORCEMENT
&&
JPIKELocal storm report, Apr 24, 3:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 6 S COVINGTON 36.22N 97.59W
04/24/2006 E1.00 INCH GARFIELD OK TRAINED SPOTTER
&&
JPIKESpecial weather statement, Apr 24, 3:58 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 358 PM CDT MON APR 24 2006 OKZ026-242115- LINCOLN OK- 358 PM CDT MON APR 24 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WELLSTON AT 357 PM CDT...MOVING NORTHEAST AT 30 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN LINCOLN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ...SPEG.
Local storm report, Apr 24, 3:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL POND CREEK 36.67N 97.80W
04/24/2006 E1.75 INCH GRANT OK PUBLIC
&&
JPIKELocal storm report, Apr 24, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 4 E LUTHER 35.66N 97.11W
04/24/2006 E0.88 INCH LINCOLN OK EMERGENCY MNGR
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 48 min |
| Apr 23, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 48 min |
| Apr 23, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 48 min |
| Apr 23, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| Apr 23, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 43 min |
| Apr 24, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Apr 24, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 47 min |
| Apr 24, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 46 min |
| Apr 24, 3:01 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 25 min |
| Apr 24, 4:30 AM CDT | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 8 more | 18 hr |
| Apr 24, 6:27 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 48 min |
| Apr 24, 7:11 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 49 min |
| Apr 24, 7:27 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| Apr 24, 8:12 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 63 min |
| Apr 24, 9:20 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 55 min |
| Apr 24, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 59 min |
| Apr 24, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 60 min |
| Apr 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| Apr 24, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 38 min |
| Apr 24, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 34 min |
| Apr 24, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 56 min |
| Apr 24, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 67 min |
| Apr 24, 5:08 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 52 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 48 min |
| Apr 24, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 64 min |
| Apr 24, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 51 min |
| Apr 24, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 34 min |
| Apr 24, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 59 min |
| Apr 24, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 48 min |
| Apr 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 64 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 55 min |
| Apr 24, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.